Follow
Abhishek Methuku
Abhishek Methuku
Verified email at math.ethz.ch - Homepage
Title
Cited by
Cited by
Year
Generalized Turán problems for even cycles
D Gerbner, E Győri, A Methuku, M Vizer
Journal of Combinatorial Theory, Series B 145, 169-213, 2020
712020
Asymptotics for the Turán number of Berge-K2, t
D Gerbner, A Methuku, M Vizer
Journal of Combinatorial Theory, Series B 137, 264-290, 2019
512019
General lemmas for Berge–Turán hypergraph problems
D Gerbner, A Methuku, C Palmer
European Journal of Combinatorics 86, 103082, 2020
492020
Generalized Turán problems for disjoint copies of graphs
D Gerbner, A Methuku, M Vizer
Discrete Mathematics 342 (11), 3130-3141, 2019
402019
Forbidden hypermatrices imply general bounds on induced forbidden subposet problems
A Methuku, D Pálvölgyi
Combinatorics, Probability and Computing 26 (4), 593-602, 2017
402017
A note on the maximum number of triangles in a C5‐free graph
B Ergemlidze, A Methuku, N Salia, E Győri
Journal of Graph Theory 90 (3), 227-230, 2019
372019
An Erdős–Gallai type theorem for uniform hypergraphs
A Davoodi, E Győri, A Methuku, C Tompkins
European Journal of Combinatorics 69, 159-162, 2018
372018
Asymptotics for Turán numbers of cycles in 3-uniform linear hypergraphs
B Ergemlidze, E Győri, A Methuku
Journal of Combinatorial Theory, Series A 163, 163-181, 2019
342019
A proof of the Erdős--Faber--Lovász conjecture
D Kang, T Kelly, D Kühn, A Methuku, D Osthus
Annals of Mathematics 198 (2), 537-618, 2023
32*2023
Uniformity thresholds for the asymptotic size of extremal Berge-F-free hypergraphs
D Grósz, A Methuku, C Tompkins
European Journal of Combinatorics 88, 103109, 2020
292020
An improvement of the general bound on the largest family of subsets avoiding a subposet
D Grósz, A Methuku, C Tompkins
Order 34, 113-125, 2017
232017
Avoiding long Berge cycles: the missing cases k = r + 1 and k = r + 2
B Ergemlidze, E Győri, A Methuku, N Salia, C Tompkins, O Zamora
Combinatorics, Probability and Computing 29 (3), 423-435, 2020
212020
On the maximum size of connected hypergraphs without a path of given length
E Győri, A Methuku, N Salia, C Tompkins, M Vizer
Discrete Mathematics 341 (9), 2602-2605, 2018
202018
An upper bound on the size of diamond-free families of sets
D Grósz, A Methuku, C Tompkins
Journal of Combinatorial Theory, Series A 156, 164-194, 2018
202018
Graph and hypergraph colouring via nibble methods: A survey
DY Kang, T Kelly, D Kühn, A Methuku, D Osthus
arXiv preprint arXiv:2106.13733 21, 2021
192021
Triangles in -free graphs and Hypergraphs of Girth Six
B Ergemlidze, A Methuku
arXiv preprint arXiv:1811.11873, 2018
192018
On the Rainbow Tur\'an number of paths
B Ergemlidze, E Győri, A Methuku
arXiv preprint arXiv:1805.04180, 2018
192018
Generalized rainbow Turán numbers
D Gerbner, A Methuku, T Meszaros, C Palmer
The Electronic Journal of Combinatorics 29, 2022
182022
Exact forbidden subposet results using chain decompositions of the cycle
A Methuku, C Tompkins
arXiv preprint arXiv:1411.0415, 2014
182014
Few H copies in F‐saturated graphs
J Kritschgau, A Methuku, M Tait, C Timmons
Journal of graph theory 94 (3), 320-348, 2020
152020
The system can't perform the operation now. Try again later.
Articles 1–20